Exact Asymptotics of the Freezing Transition of a Logarithmically Correlated Random Energy Model

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

Exact Asymptotics of the Freezing Transition of a Logarithmically Correlated Random Energy Model. / Webb, Christian.

julkaisussa: Journal of Statistical Physics, Vuosikerta 145, Nro 6, 2011, s. 1595-1619.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

APA

Vancouver

Author

Bibtex - Lataa

@article{f4ddac97f14d43359757556d6af8b564,
title = "Exact Asymptotics of the Freezing Transition of a Logarithmically Correlated Random Energy Model",
author = "Christian Webb",
year = "2011",
doi = "10.1007/s10955-011-0359-8",
language = "English",
volume = "145",
pages = "1595--1619",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "6",

}

RIS - Lataa

TY - JOUR

T1 - Exact Asymptotics of the Freezing Transition of a Logarithmically Correlated Random Energy Model

AU - Webb, Christian

PY - 2011

Y1 - 2011

U2 - 10.1007/s10955-011-0359-8

DO - 10.1007/s10955-011-0359-8

M3 - Article

VL - 145

SP - 1595

EP - 1619

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 6

ER -

ID: 964848